# SDR SIMA201910286002

- Difficulty date: October 26, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 36,113 hours, 33,393 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Unknown
- Location: Parking
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE IS NOT WORKING PROPERLY. DIFFICULTY SETTING IT-C/A-PERFORMED OPC OF PARKING EMERGENCY BRAKE IAW EMB 140 AMM 32-44-00. OPC GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
